# SDR GTIA9700335

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Part number: 7000010101
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIE - FLT 220 - DEPARTING EWR, UPON GEAR RETRACTION, 'LEFT GEAR UNSAFE' AND 'GEAR DOOR OPEN' LIGHTS REMAINTED ILLUMINATED.  REFERRED TO ABNORMALS CHECK LIST 'RED LIGHT ON WITH GEAR HANDLE UP'.  CYCLED L/G, LIGHTS EXTINGUISHED AND UPLOCK CHECKED GOOD.  CONTINUED FLT.  INSPECT MLG LEFT DOOR LATCH PER MM 32-31-4.  ALL MEASUREMENTS FOR CATCH ASSY GOOD.  FOUND TRACES OF DIRT IN UPLOCK SWITCH CANNON PLUG.  CLEANED CANNON PLUG THOROUGHLY AND RE-INSTALLED.  CLEANED CANNON PLUG FOR GEAR DOOR SW LIGHTS.  OPS CK NORM PER 32-60-1.   R/R'D LEFT MLG UPLIMIT SW IAW 32-60-1.  UNIT OPS CHECK GOOD.  (M)
